New capillaries and worsening of redness after 3 KTP sessions for mild rosacea?

I have mild rosacea and have decided to do a series of Excel V Laser treatments (KTP). Had my 3rd treatment 3 wks ago and have more broken capillaries and redness on my cheeks and nose than before. There is even a circular mark of new visible capillaries on my one cheek. My skin is more sensitive, I am flushing much more easily now and the texture of my cheeks is more "ruddy" w/ more background redness. have I caused more damage?! Skin looks worse!

Doctor Answers 1

Facial Redness / Rosacea -- Yellow Laser, Pulsed Dye Laser / V Beam, IPL

I suggest you see an expert for treatment you may need yellow laser or an alternative treatment for vessels like 940nm. Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.